Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi.ras.ru
E-mail: steklov@mi.ras.ru

View Map
Directions

   
Yakymiv Arsen Lubomirovich
(full list of publications)
| by years | scientific publications | by types |


Articles


   2017
1. A. L. Yakymiv, Diskr. Mat., 29:1 (2017), 136–155  mathnet  crossref  isi  elib  scopus

   2016
2. A. L. Yakymiv, “A Tauberian theorem for multiple power series”, Sb. Math., 207:2 (2016), 286–313  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 1)  elib  elib  scopus (cited: 1)

   2015
3. A. L. Yakymiv, “On the Number of Components of Fixed Size in a Random $A$-Mapping”, Math. Notes, 97:3 (2015), 468–475  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib  scopus
4. A. L. Yakymiv, “Tauberova teorema dlya proizvodyaschikh funktsii kratnykh posledovatelnostei”, TVP, 60:2 (2015), 410–415  mathnet  crossref  mathscinet  zmath  elib; A. L. Yakymiv, “Tauberian theorem for the generation functions of multiple sequences”, Theory Probab. Appl., 60:2 (2016), 343–347  crossref  mathscinet  zmath  isi  elib  scopus

   2014
5. A. L. Yakymiv, “O chisle komponent sluchainogo $A$-otobrazheniya”, TVP, 59:1 (2014), 81–96  mathnet (cited: 2)  crossref  mathscinet  elib (cited: 1); A. L. Yakymiv, “On a number of components in a random $A$-mapping”, Theory Probab. Appl., 59:1 (2015), 114–127  crossref  mathscinet  isi (cited: 2)  elib (cited: 2)  scopus (cited: 1)

   2013
6. A. L. Yakymiv, “Random $A$-Permutations and Brownian Motion”, Proc. Steklov Inst. Math., 282:3 (2013), 298–318  mathnet  crossref  crossref  mathscinet  isi  elib  elib  scopus
7. A. L. Yakymiv, “On the number of cyclic points of random $A$-mapping”, Discrete Math. Appl., 23:5-6 (2013), 503–515  mathnet  crossref  crossref  crossref  mathscinet  elib  elib  scopus (cited: 1)

   2012
8. A. L. Yakymiv, “On the number of cyclic points of random $A$-mapping”, Review of Applied and Industrial Mathematics, 19:5 (2012), 768–769  mathnet

   2011
9. A. L. Yakymiv, “A Generalization of the Curtiss Theorem for Moment Generating Functions”, Math. Notes, 90:6 (2011), 920–924  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 2)  elib  elib  scopus (cited: 1)

   2010
10. A. L. Yakymiv, “A limit theorem for the logarithm of the order of a random $A$-permutation”, Discrete Math. Appl., 20:3 (2010), 247–275  mathnet  crossref  crossref  mathscinet  zmath  elib (cited: 3)  elib (cited: 3)  scopus (cited: 3)
11. A. L. Yakymiv, “Asymptotics of the Moments of the Number of Cycles of a Random $A$-Permutation”, Math. Notes, 88:5 (2010), 759–766  mathnet  crossref  crossref  mathscinet  isi  elib  elib  scopus
12. A. L. Yakymiv, “Asimptotika na beskonechnosti otritsatelno binomialno bezgranichno delimykh raspredelenii”, TVP, 55:2 (2010), 373–381  mathnet  crossref  mathscinet  elib; A. L. Yakymiv, “Asymptotics at infinity of negatively binomial infinitely divisible distributions”, Theory Probab. Appl., 55:2 (2011), 342–351  crossref  mathscinet  zmath  isi  elib  scopus
13. A. L. Yakymiv, “O logarifme poryadka sluchainoi $A$-podstanovki”, Tezisy doklada na XVII Vserossiiskoi Shkole-kollokviume po stokhasticheskim metodam (Kislovodsk, 1–8 maya 2010 g.), Obozrenie prikladnoi i promyshlennoi matematiki, 17, no. 3, 2010, 375–376

   2009
14. A. L. Yakymiv, “On the Number of $A$-Mappings”, Math. Notes, 86:1 (2009), 132–139  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 2)  elib (cited: 2)  elib (cited: 2)  scopus (cited: 2)
15. A. L. Yakymiv, “Predelnaya teorema dlya srednikh chlenov variatsionnogo ryada dlin tsiklov sluchainoi $A$-podstanovki”, TVP, 54:1 (2009), 63–79  mathnet (cited: 3)  crossref  mathscinet (cited: 1)  zmath  elib (cited: 2); A. L. Yakymiv, “Limit Theorem for the Middle Members of Ordered Cycle Lengths in Random $A$-Permutations”, Theory Probab. Appl., 54:1 (2010), 114–128  crossref  mathscinet  zmath  isi (cited: 2)  elib (cited: 1)  scopus (cited: 1)

   2007
16. A. L. Yakymiv, “Random $A$-Permutations: Convergence to a Poisson Process”, Math. Notes, 81:6 (2007), 840–846  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 3)  elib (cited: 3)  elib (cited: 3)  scopus (cited: 3)
17. A. L. Yakymiv, “Predelnaya teorema dlya obschego chisla tsiklov sluchainoi $A$-podstanovki”, TVP, 52:1 (2007), 69–83  mathnet (cited: 7)  crossref  mathscinet (cited: 6)  zmath  elib (cited: 4); A. L. Yakymiv, “Limit theorem for the general number of cycles in a random $A$-permutation”, Theory Probab. Appl., 52:1 (2008), 133–146  crossref  mathscinet  zmath  isi (cited: 6)  elib (cited: 5)  scopus (cited: 4)

   2006
18. A. L. Yakymiv, “Dopustimye funktsii dlya konusa i asimptotika bezgranichno delimykh raspredelenii”, Publ. Inst. Math. (Beograd) (N.S.), 80(94) (2006), 273–286  crossref  mathscinet  zmath

   2005
19. A. L. Yakymiv, “On the distribution of the $m$th maximal cycle lengths of random $A$-permutations”, Discrete Math. Appl., 15:5 (2005), 527–546  mathnet  crossref  crossref  mathscinet  zmath  elib  elib  scopus (cited: 4)

   2004
20. A. L. Yakymiv, “Admissible Functions for the Positive Octant”, Math. Notes, 76:3 (2004), 432–437  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  scopus

   2003
21. A. L. Yakymiv, “Tauberian Theorem for the Stieltjes Transform”, Math. Notes, 73:2 (2003), 280–288  mathnet  crossref  crossref  mathscinet  zmath  isi
22. A. Baltrunas, A. L. Yakymiv, “Asimptotika vtorogo poryadka subeksponentsialnykh bezgranichno delimykh raspredelenii”, TVP, 48:4 (2003), 793–800  mathnet (cited: 1)  crossref  mathscinet (cited: 1)  zmath; A. Baltrūnas, A. L. Yakymiv, “Second-order asymptotic behavior of subexponential infinitely divisible distributions”, Theory Probab. Appl., 48:4 (2004), 703–710  crossref  mathscinet  zmath  isi (cited: 1)  elib (cited: 1)  scopus (cited: 1)
23. A. L. Yakymiv, “Tauberovy teoremy i asimptotika bezgranichno delimykh raspredelenii v konuse”, TVP, 48:3 (2003), 487–502  mathnet (cited: 2)  crossref  mathscinet (cited: 2)  zmath; A. L. Yakymiv, “Tauberian theorems and asymptotics of infinitely divisible distributions in a cone”, Theory Probab. Appl., 48:3 (2004), 493–505  crossref  mathscinet  zmath  isi (cited: 1)  elib (cited: 1)  scopus (cited: 1)

   2002
24. A. L. Yakymiv, “Ob asimptotike plotnosti bezgranichno delimogo raspredeleniya na beskonechnosti”, TVP, 47:1 (2002), 80–89  mathnet (cited: 1)  crossref  mathscinet  zmath; A. L. Yakymiv, “On the asymptotics of the density of an infinitely divisible distribution at infinity”, Theory Probab. Appl., 47:1 (2003), 114–122  crossref  mathscinet  zmath  isi (cited: 1)  elib (cited: 1)  scopus (cited: 1)
25. A. L. Yakymiv, “Some applications of Tauberian theorems to probability theory”, Dédié à Jovan Karamata, Publ. Inst. Math. (Beograd) (N.S.), 71(85) (2002), 133–147  crossref  mathscinet (cited: 1)  zmath
26. A. L. Yakymiv, “Probabilistic applications of Tauberian theorems”, Proceedings of the Seminar on Stability Problems for Stochastic Models, Part III (Eger, 2001), J. Math. Sci. (New York), 112, no. 2, 2002, 4235–4245  crossref  mathscinet  zmath  elib  scopus

   2000
27. A. L. Yakymiv, “On permutations with cycle lengths from a random set”, Discrete Math. Appl., 10:6 (2000), 543–551  mathnet  crossref  mathscinet  zmath  scopus (cited: 4)
28. A. L. Yakymiv, “Explicit estimates for the asymptotics of subexponential infinitely divisible distribution functions”, Math. Notes, 67:2 (2000), 239–244  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 1)  elib (cited: 2)  scopus (cited: 2)

   1997
29. A. L. Yakymiv, “The asymptotics of multidimensional infinitely divisible distributions”, Proceedings of the XVII Seminar on Stability Problems for Stochastic Models, Part III (Kazan', 1995), J. Math. Sci. (New York), 84, no. 3, 1997, 1197–1207  crossref  mathscinet (cited: 1)  zmath  elib (cited: 2)  scopus (cited: 2)
30. A. L. Yakymiv, “Some properties of subexponential distributions”, Math. Notes, 62:1 (1997), 116–121  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 3)  elib (cited: 3)  scopus (cited: 3)

   1995
31. A. L. Yakymiv, “Asymptotics of the $k$th record times”, Theory Probab. Appl., 40:4 (1995), 794–797  mathnet  crossref  mathscinet  zmath  isi
32. A. L. Yakymiv, “Sufficient conditions for the subexponential property of the convolution of two distributions”, Math. Notes, 58:5 (1995), 1227–1230  mathnet  crossref  mathscinet  zmath  isi  scopus (cited: 2)

   1994
33. A. L. Yakymiv, “Asymptotics of the density of an infinitely divisible distribution at infinity”, Stability problems for stochastic models (Kirillov, 1989), J. Math. Sci., 69, no. 4, 1994, 1248–1256  crossref  mathscinet  scopus (cited: 2)

   1993
34. A. L. Yakymiv, “Limit theorems for random $A$-permutations”, Probabilistic methods in discrete mathematics (Petrozavodsk, 1992), Progr. Pure Appl. Discrete Math., 1, VSP, Utrecht, 1993, 459–469  mathscinet (cited: 2)

   1992
35. A. L. Yakymiv, “O nekotorykh klassakh podstanovok s dlinami tsiklov iz zadannogo mnozhestva”, Diskret. matem., 4:3 (1992), 128–134  mathnet (cited: 5)  mathscinet (cited: 3)  zmath; A. L. Yakymiv, “Some classes of permutations with cycle lengths in a given set”, Discrete Math. Appl., 3:2 (1993), 213–220  mathscinet  zmath

   1990
36. A. L. Yakymiv, “Asimptotika plotnosti bezgranichno delimogo raspredeleniya na beskonechnosti”, Problemy ustoichivosti stokhasticheskikh modelei, Trudy seminara, VNIISI, M., 1990, 123–131

   1989
37. A. L. Yakymiv, “O podstanovkakh s dlinami tsiklov iz zadannogo mnozhestva”, Diskret. matem., 1:1 (1989), 125–134  mathnet (cited: 6)  mathscinet (cited: 6)  zmath; A. L. Yakymiv, “Permutations with cycle lengths in a given set”, Discrete Math. Appl., 1:1 (1991), 105–116  mathscinet  zmath
38. A. L. Yakymiv, “O chisle $A$-podstanovok”, Matem. sb., 180:2 (1989), 294–303  mathnet (cited: 6)  mathscinet (cited: 2)  zmath; A. L. Yakymiv, “On the number of $A$-permutations”, Math. USSR-Sb., 66:1 (1990), 301–311  crossref  mathscinet  zmath  isi (cited: 2)  scopus (cited: 4)

   1987
39. A. L. Jakymiv, “Asymptotic Behaviour of a Class of Infinitely Divisible Distributions”, Theory Probab. Appl., 32:4 (1987), 628–639  mathnet  crossref  mathscinet  zmath  isi

   1986
40. A. L. Yakymiv, “Asimptotika veroyatnosti prodolzheniya kriticheskikh vetvyaschikhsya protsessov Bellmana–Kharrisa”, Veroyatnostnye zadachi diskretnoi matematiki, Sbornik rabot, Tr. MIAN SSSR, 177, 1986, 177–205  mathnet (cited: 2)  mathscinet (cited: 1)  zmath; A. L. Yakymiv, “Asymptotics of the survival probability of critical Bellman–Harris branching processes”, Proc. Steklov Inst. Math., 177 (1988), 189–217  mathscinet  zmath
41. A. L. Yakymiv, “Asimptoticheskoe svoistvo momentov izmeneniya sostoyanii v sluchainom protsesse rekordov”, TVP, 31:3 (1986), 577–581  mathnet  mathscinet (cited: 4)  zmath; A. L. Yakymiv, “An asymptotic property of state change times of a stochastic record processes”, Theory Probab. Appl., 31:3 (1987), 508–512  crossref  mathscinet  zmath  isi (cited: 4)

   1985
42. A. L. Yakymiv, “Asimptoticheskie svoistva dokriticheskikh i nadkriticheskikh redutsirovannykh vetvyaschikhsya protsessov”, TVP, 30:1 (1985), 183–188  mathnet (cited: 2)  mathscinet (cited: 1)  zmath; A. L. Yakymiv, “Asymptotic behavior of the subcritical and supercritical reduced branching processes”, Theory Probab. Appl., 30:1 (1986), 201–206  crossref  mathscinet  zmath  isi (cited: 1)

   1984
43. A. L. Yakymiv, “Two limit theorems for critical Bellman-Harris branching processes”, Math. Notes, 36:1 (1984), 546–550  mathnet  crossref  mathscinet  zmath  isi (cited: 1)  scopus (cited: 1)

   1983
44. A. L. Yakymiv, “Multidimensional Tauberian theorems of Karamata, Keldysh and Littlewood type”, Sov. Math. Dokl., 27 (1983), 657–659  mathnet  mathscinet  zmath

   1981
45. A. L. Yakymiv, “Mnogomernye tauberovy teoremy i ikh primenenie k vetvyaschimsya protsessam Bellmana–Kharrisa”, Matem. sb., 115(157):3(7) (1981), 463–477  mathnet (cited: 12)  mathscinet (cited: 7)  zmath; A. L. Yakymiv, “Multidimensional Tauberian theorems and their application to Bellman–Harris branching processes”, Math. USSR-Sb., 43:3 (1982), 413–425  crossref  mathscinet  zmath  scopus (cited: 6)

   1980
46. A. L. Yakymiv, “Redutsirovannye vetvyaschiesya protsessy”, TVP, 25:3 (1980), 593–596  mathnet (cited: 5)  mathscinet (cited: 6)  zmath; A. L. Yakymiv, “Reduced branching processes”, Theory Probab. Appl., 25:3 (1981), 584–588  crossref  mathscinet  zmath  isi (cited: 9)

Books


   2005
47. A. L. Yakimiv, Probabilistic applications of Tauberian theorems, Modern Probability and Statistics, VSP, Leiden, 2005 , viii+225 pp.  mathscinet (cited: 22)  zmath
48. A. L. Yakymiv, Veroyatnostnye prilozheniya tauberovykh teorem, Fizmatlit, M., 2005 , 256 pp.  zmath

Proceedings


   2017
49. A. L. Yakymiv, “O logarifme poryadka sluchainoi A-podstanovki”, 2-ya Mezhdunarodnaya Konferentsiya po Stokhasticheskim Metodam (25–30 maya 2017 g., pos. Abrau-Dyurso, Novorossiisk), Teoriya veroyatnostei i eë primeneniya, 62, no. 4, 2017, 838–839  mathnet
50. A. L. Yakymiv, “On the Erdős-Turán Law for random permutations with cycle weights”, XXXIV International Seminar on Stability Problems for Stochastic Models (25–29 August 2017 Debrecen, Hungary), 2017, 104–105
51. A. L. Yakymiv, “Predelnaya teorema dlya raspredeleniya tipa kratnogo stepennogo ryada”, XVIII Vserossiiskii simpozium po prikladnoi i promyshlennoi matematike (osennyaya otkrytaya sessiya) (Sochi, 1–8 oktyabrya 2017 g.), Obozrenie prikladnoi i promyshlennoi matematiki, 24, no. 4, 2017, 379–380
52. A. L. Yakymiv, “Nekotorye zadachi vychislitelnogo kharaktera dlya sluchainykh $A$-podstanovok”, Sovremennye problemy matematicheskogo modelirovaniya, obrabotki izobrazhenii i parallelnykh vychislenii 2017 (pos. Divnomorskoe, g. Gelendzhik, Krasnodarskii krai, 4–11 sentyabrya 2017 g.), 2, DGTU, Rostov-na-Donu, 2017, 328–330
53. A. L. Yakymiv, “O nekotorykh nedavnikh issledovaniyakh v tauberovoi teorii i ikh primeneniyakh v teorii veroyatnostei”, Analiticheskie i vychislitelnye metody v teorii veroyatnostei i eë prilozheniyakh (Konferentsiya, posvyaschennaya 90-letiyu so dnya rozhdeniya A. D. Solovëva. 23–27 oktyabrya 2017 g.), MGU, RUDN, Moskva, 2017, 522–527

   2016
54. Yakymiv, A. L., “Distribution of the Order in Some Classes of Random Mappings”, XVII-th International Summer Conference on Probability and Statistics (ISCPS-2016) (Pomorie, Bulgaria, 25 June – 1 July 2016), 2016, 42–50 http://www.math.bas.bg/~statlab/ISCPS2016/ISCPS
55. A. L. Yakymiv, “O poryadke sluchainoi $A$-podstanovki”, Nauchnyi doklad, XVII Vserossiiskii simpozium po prikladnoi i promyshlennoi matematike (osennyaya otkrytaya sessiya) (Sochi-Dagomys, 1–8 oktyabrya 2016 g., red. I. A. Sokolov, A. R. Simonyan, V. I. Khokhlov), Obozrenie prikladnoi i promyshlennoi matematiki, 23, no. 4, 2016, 398–399 http://www.tvp.ru/conferen/vsppmXVII/kisvd116.pdf

   2014
56. A. L. Yakymiv, “On a Number of Components in a Random A-Mapping”, XVI-th International Summer Conference on Probability and Statistics (ISCPS-2014), Dedicated to the memory of B. A. Sevastyanov (Pomorie, Bulgaria, 21–28 June 2014), 2014, 41–42 http://stochastics.fmi.uni-sofia.bg/st/htm/abstracts-2014.pdf
Home page

© Steklov Mathematical Institute of RAS, 2004–2017